Thunderstorm Wind, Oneida
- When
- June 10, 12:45 PM EST
- Where
- Oneida County, Forestport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 43.450, -75.217
Thunderstorm winds downed trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 10, 9:50 AM EST, 2 hours 55 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BINGHAMTON NY 1050 AM EDT FRI JUN 10 2005 .SHORT TERM... LOWER CLDS ACROSS NORTHEAST PA AND SE NY ARE ERODING, BUT A BIT SLOWER THAN FORECASTED. JUST A MINOR UPDATE TO SLOW THE TREND FOR CLEARING IN OUR SOUTHEAST ZONES AND TO REMOVE ANY MORNING WORDING FOR THE REMAINDER OF THE AREA. NO OTHER CHANGES. WILL MAINTAIN CONTINUITY FOR THE SHORT TERM AS VRY LTL HAS CHANGED IN THE OVERALL PTRN. RGN WILL REMAIN IN A WARM AND HUMID S TO SW FLOW WITH SCT CONVECTION PRIMARILIY DUE TO HEATING, MESOSCALE BNDRYS AND WEAK S/WVS. GIVEN THE CONVECTION OVER WRN NY, WE MAY HAVE AN OUTFLOW BNDRY WHICH COULD FIRE OFF SOME STORMS ACRS THE FINGER LAKES. DIFFICULT TO PREDICT EXACTLY WHERE BEST CVRG WILL BE, BUT TREND HAS BEEN FOR CELLS TO FIRE OVER THE HIGHER TERRAIN OF NE PA, WITH OUTFLOWS TRIGGERING NEW CELLS AS THE BNDRYS MOVE NWD INTO NY. MDLS DO SHOW A 700 MB S/WV PASSING LATER TDA AND THIS EVENG ACRS UPSTATE. THEN AGAIN, THE ETA AND GFS PROFILES INDICATE CONDITIONS A LTL MORE STABLE THIS AFTN, AT LEAST WITH RESPECT TO POTNL CAPES AND LIS (BUT DO NOTE THAT THEIR PERFORMANCE OVER THE PAST FEW DAYS HAS BEEN LESS THAN STELLAR). DIFFICULT TO PREDICT EVOLUTION OF ACTIVITY IN THIS PTRN AND WILL GO WITH SCT TERMINOLOGY FOR TDA AND TMRW. ETA/GFS MOS LOOKS TOO COOL, WITH ETA SHOWING A 4C COOLING AT 925 TDA. WILL GO WITH THE WARMER FWCS (AND EVEN TACK ON A FEW DEG), WITH MAXES FROM THE M/U 80S TO L90S. && .LONG RANGE (SATURDAY NIGHT-THURSDAY) LARGE BERMUDA HIGH CONTINUES TO DOMINATE THE PATTERN INTO THE EARLY PART OF NEXT WEEK BEFORE CHANGES ARE ADVERTISED. THEREFORE EXPECT A CONTINUATION OF SCATTERED AFTN AND EVENING SHOWER AND THUNDERSTORM DEVELOPMENT WITH WARM, SUMMER LIKE TEMPERATURES. THE PATTERN BEGINS TO BREAK DOWN WHEN UPPER LOW DROPS OUT OF WESTERN CANADA INTO THE GREAT LAKES ON TUESDAY INTO WEDNESDAY. COOLER TEMPS EXPECTED WITH STILL CHCS FOR PRECIPITATION UNDER THE INFLUENCE OF COOLER 500MB TEMPS. && .AVIATION (10/06Z - 11/06Z)... A CONTINUATION OF THE CRNT WX PTRN WILL RESULT IS LTL DAY TO DAY CHG IN THE AVIATION WX. OVRNGT HRS FEATURE LIGHT WINDS AND...WITH ABUNDANT MOISTURE AVBL...LWRD CIGS AND VSBYS INTO THE MVFR RANGE AT TIMES. DAYTIME HTG MIXES OUT THE LOW LVLS AND THE BALANCE OF THE DAY WILL FEATURE VFR CONDS. XCPTN WILL BE ISLTD TO SCT TRWS WHICH MAY BRIEFLY LWR CIGS AND VSBYS INTO THE IFR RANGE. BEST CHANCE FOR ANY CONV IS AFT ABT 20Z THRU ABT 03Z. GUSTY WINDS ALSO PSBL INVOF TRWS. MORFORD && .BGM WATCHES/WARNINGS/ADVISORIES... .NY...NONE. .PA...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 225 AM EDT FRI JUN 10 2005 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-110900- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- 225 AM EDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY, MOST NUMEROUS DURING THE LATE AFTERNOON AND EVENING HOURS. THE STORMS WILL PRODUCE TORRENTIAL DOWNPOURS AND DEADLY CLOUD TO GROUND LIGHTNING. AN ISOLATED SEVERE STORM IS POSSIBLE, WITH THE MAIN THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... SCATTERED, MAINLY AFTERNOON THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 100 PM EDT FRI JUN 10 2005 NYZ018-036-037-101800- MADISON NY-ONEIDA NY-ONONDAGA NY- 100 PM EDT FRI JUN 10 2005 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF CENTRAL NEW YORK... * AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THUNDERSTORMS RAPIDLY DEVELOPING AND BECOMING MORE NUMEROUS ACROSS PARTS OF MADISON...ONEIDA...AND ONONDAGA COUNTIES. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THE STORMS WERE MOVING EAST AT 5 TO 10 MPH.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
142 PM EDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG MORAVIA 42.71N 76.42W
06/10/2005 CAYUGA NY COUNTY OFFICIAL
TREES DOWN.
&&
DJNThe Ft Drum radar (KTYX), 50 km away, was scanning. The volume nearest the first event began at 17:45 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2005Every state in 2005This day in weather historyWarnings in New York, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458041.